# SDR COMA0660669

- Difficulty date: December 1, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- Aircraft time: 18,964 hours, 16,175 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controller
- Part number: 7858062
- Part serial: 0622
- Condition: Faulty
- Location: Cockpit
- Part time: 24,540 hours, 22,764 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5120 - RT AOA HEAT FAILED.  DECLARED EMERGENCY AND DIVERTED TO ATL.  LANDED WITHOUT INCIDENT.  REPLACED ADHC.  NO DEFECTS NOTED AT THIS TIME.
